# SDR 9603829102

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47064
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Corroded
- Location: Fs 642
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE FS 642 T-CAP END FITTINGS IN BOTH THE LEFT AND RIGHT MAIN LANDING GEAR WHEEL WELL KEEL.  REPLACED BOTH FITTINGS PER SRM 51-30-1 AND 51-30-5.
